BIROn - Birkbeck Institutional Research Online

On inference based on the one-sample sign statistic for long-range dependent data

Psaradakis, Zacharias (2010) On inference based on the one-sample sign statistic for long-range dependent data. Computational Statistics 25 (2), pp. 329-340. ISSN 0943-4062.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00180-009-0179-3

Abstract

This paper considers the problem of statistical inference based on the one-sample sign statistic for strictly stationary random processes which exhibit long-range dependence. Under Gaussian subordination, the limiting distribution of the sign statistic may be non-Gaussian and depends on unknown parameters. We examine how asymptotically valid inference may be carried out using subsampling. The small-sample performance of the method is also investigated by means of Monte Carlo experiments.

Item Type: Article
Keyword(s) / Subject(s): Confidence intervals, Gaussian subordination, long-range dependence, sign statistic, subsampling
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Administrator
Date Deposited: 01 Feb 2011 09:31
Last Modified: 17 Apr 2013 12:18
URI: http://eprints.bbk.ac.uk/id/eprint/1963

Archive Staff Only (login required)

Edit/View Item Edit/View Item